# SDR CALA2022110403043

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 19,975 hours, 6,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717011000
- Part serial: 423182
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BATTERY PACKS M2816 AND M1675 ARE INOP (REF. AAR NR 99946431).REMOVED AND REPLACED BATTERY PACK''S M2816 AND M1675 IAW B737 AMM 33-51-06-960-805, OPS CHECK GOOD (WORK ACCOMPLISHED BY V934561 AND AAR QC A-82 V931568).
